# SDR TAOA019809

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6141 - BOS-LGA -  FOUND ON L/S CHECK, OVERHEAD EMERGENCY EXI LIGHT AT ROW 3 ABC INOPERATIVE.  REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL PER MM CHAPTER 33-50.  (M)
